# SDR UIEA2011110400634

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747-400
- Aircraft serial: 26344
- Aircraft time: 71,037 hours, 13,922 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 126762
- Part serial: 6982
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DRIVE EICAS MESSAGE DISPLAYED. LT OTBD L/E DID NOT RETRACT AFTER TAKEOFF. R & R THE LT OTBD L/E FLAP PDU IAW MM 27-81-03 AND OPERATES NORMAL IAW MM.
